# SDR UPS08M51659

- Difficulty date: December 7, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO / AT STATION 1538 LONGERON 51RT FOUND SUSPECTED CRACK ON SPLICE DOUBLER.  HFEC INSP C/O PER DAC NDTSPM R.13,06-10-01.001 & FOUND CRACK APPROX 1.5" IN LENGTH.  CRACK SPLICE REMOVED PER SRM 51-33-01 V.II R.35.  NEW SPLICE P/N:A5A7114-523 FAB PER DWG A5A7114.  FPI C/O PER DAC NDTSPM PT 08 E 13 ON FAB SPLICE & FOUND NO CRACK EVIDENT.  NEW SPLICE INSTALLED AS PER SRM 51-33-01 VOL II REV 35.
